MAUDE Adverse Event Report: BOVIE MEDICAL CORP. BOVIE MEDICAL; SUCTION COAGULATOR

BOVIE MEDICAL CORP. BOVIE MEDICAL; SUCTION COAGULATOR
Model Number SCH10
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Burn(s) (1757); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint was unable to be confirmed at this time as the end user remained unresponsive to questions, picture/return of product requests.True root cause is unable to be determined with accuracy at this time.If additional information is obtained that is pertinent to the investigation or provides additional details a follow-up report will be provided.Until such time, this can be seen as the final report.
 
Event or Problem Description
The complainant alleges, "i am contacting you to notify you of an incident in which a customer was burned using item#sch10.".
 
Additional Manufacturer Narrative
Awaiting additional information and/or return of the reported device to complete the investigation.
 
Event or Problem Description

Brand Name
BOVIE MEDICAL
Common Device Name
SUCTION COAGULATOR
Manufacturer (Section D)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer (Section G)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
steven fox
3034 owen drive
antioch, TN 37013
MDR Report Key20073171
Report Number3007208013-2024-00044
Device Sequence Number2998057
Product Code GEI
UDI-Device Identifier00607151006532
UDI-Public00607151006532
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberSCH10
Device Lot Number230806117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer08/01/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Patient SexUnknown